# SDR 250TR0043

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 23,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATE ON FRAME AT BS 1006 AT RBL 5.  REPLACED FRAME SECTION PER SRM 51-10-1 AND SRM 51-30-0.
